# SDR UIEA2025100101251

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N760GT
- Make and model: Boeing 777F
- Aircraft serial: 68186
- Aircraft time: 5,260 hours, 667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY FLASHLIGHT GREEN LIGHT FLASHING MULTIPLE TIMES PER SECOND.  R & R CAPT FLASHLIGHT IAW AMM 25-64-01. OPS CHECK GOOD.
